# SDR USAA920081319

- Difficulty date: June 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 73,536 hours, 32,521 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C3 CHECK - VERTICAL STABILIZER RT SIDE REAR SPAR WEB SKIN HAS DELAMINATION, VERTICAL STABILIZER STATION 150-175.  REPAIRED VERTICAL STABILIZER RT SIDE REAR SPAR WEB SKIN, VERTICAL STABILIZER STATION 150-175 IAW B757 SRM 51-70-07.  (S)
